MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE
Model Number 720056-03
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Discomfort (2330); Insufficient Information (4580)
Date of Event 06/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number, manufacture date and expiration date were unable to be obtained through good faith efforts.The data was obtained through a review of the surgical history previously provided by the physician.
 
Event or Problem Description
It was reported, that the patient stated, that he can hear creaking of this spectra penile prosthesis.And in addition, he is experiencing discomfort and an increase of sensitivity in the region of the glans and perineum.Imaging tests were performed.During which, it was identified an asymmetry in the glans and a shortening with a fold in the perineum.A revision surgery has been requested.No additional information was reported.
 
Additional Manufacturer Narrative
The lot number, manufacture date and expiration date were unable to be obtained through good faith efforts.The data was obtained through a review of the surgical history previously provided by the physician.There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptoms are a known risk associated with implant of these device as indicated in the instructions for use (ifu).Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.
 
Event or Problem Description
It was reported that the patient stated that he can hear creaking of this spectra penile prosthesis and, in addition, he is experiencing discomfort and an increase of sensitivity in the region of the glans and perineum.Imaging tests were performed, during which it was identified an asymmetry in the glans and a shortening with a fold in the perineum.The patient wants to change the existing device for a malleable one.A revision surgery has been requested.No additional information was reported.

Brand Name
AMS SPECTRA CONCEALABLE PENILE PROSTHESIS
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
john stoffregen
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key17301732
Report Number2124215-2023-36324
Device Sequence Number17089952
Product Code FAE
UDI-Device Identifier00878953005256
UDI-Public00878953005256
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K090663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/24/2021
Device Model Number720056-03
Device Catalogue Number720056-03
Device Lot Number0137231003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/21/2023
Supplement Date Received by Manufacturer07/25/2023
Initial Report FDA Received Date07/11/2023
Supplement Report FDA Received Date08/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/24/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown